Limit Theorem for Self-intersection Local Time Derivative of Multidimensional Fractional Brownian Motion
Qian Yu () and
Xianye Yu ()
Additional contact information
Qian Yu: Nanjing University of Aeronautics and Astronautics
Xianye Yu: Zhejiang Gongshang University
Journal of Theoretical Probability, 2024, vol. 37, issue 3, 2054-2075
Abstract:
Abstract The existence condition $$H
Keywords: Self-intersection local time; Fractional Brownian motion; Limit theorem; Primary 60G22; Secondary 60J55 (search for similar items in EconPapers)
Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s10959-023-01300-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jotpro:v:37:y:2024:i:3:d:10.1007_s10959-023-01300-6
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10959
DOI: 10.1007/s10959-023-01300-6
Access Statistics for this article
Journal of Theoretical Probability is currently edited by Andrea Monica
More articles in Journal of Theoretical Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().